Chinese Quarterly Journal of Mathematics ›› 1994, Vol. 9 ›› Issue (2): 1-7.
Next Articles
Received:
Online:
Published:
Abstract: A ring is called PM ring every primitive ideal is a intersection of its some maximal ideals.In this paper,the property of PM-ring is discussed and the necessary and sufficient condition are given for the polynomial,centralizing,strongly normal extensions of PM-ring to be PM-rings.We also get some applications of the extensjon of PM-ring in group ring.
Key words: Brown-McCoy , ring;Jacobson , ring;Liberal , extension;PM-ring;polynomial , extension;strongly nomals extension
CLC Number:
 
O152
Zhu Yuansen. On the Extension of PM-Ring[J]. Chinese Quarterly Journal of Mathematics, 1994, 9(2): 1-7.
/ Recommend
URL: https://sxjk.magtechjournal.com/EN/
https://sxjk.magtechjournal.com/EN/Y1994/V9/I2/1